# SDR FDEA2019122313285

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 40,778 hours, 6,266 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Condition: Worn
- Location: Nr 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED EICAS MESSAGE OF TIRE PRESS. PRESSURE ON NR 7 INDICATED 180 PSI AND DURING FLIGHT CONTINUED DOWN TO 113 PSI.  EMERGENCY WAS DECLARED AND TIRE REMAINED IN TACT DURING LANDING & SUBSEQUENT TAXI IN INITIAL INDICATION AT APPROXIMATELY 2 HOURS 30 MINUTES INTO FLIGHT TIRE PRESS STATUS MSG REMAINS.  REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 294W5110-568 POS: 7  SRL: 10836 ON MPN: 294W5110-568 CPN: 3216591 SRL: 23184.  REMOVED AND REPLACED NR 7 MAIN TIRE ASSY REF MM 32-45-01-4.  OK FOR SERVICE.
